# SDR SIMA20170524002

- Difficulty date: May 11, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 EMERGENCY LIGHTING BATTERY  AND BATTERY CHARGER .  REMOVED AND REPLACED BATTERY HOLDER AND BATTERY CHARGER ASSEMBLY IAW WC 33-700-19
